Get your Health question answered in 3 easy steps

179 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can one overcome weakness after excessive masturbation ?

i have done masturbation so many times now i am week so what should i do now
Wed, 25 Jan 2012
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
Mastrubation as such does not cause any physical side effect but if you have done it in excess then may be you are feeling weak.Also see if you feel tired due to work/studies.If yes then you can consult your family physician for examination & if everything is fine then he may prescribe you some tonic or multivitamins so that you can overcome the weakness you have.Also try having healthy & good food.
Take care.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 25 years old man I have been suffering with sexual weakness and erectile dysfunction for almost 2 years , in the beginning it was just about seminal emission after urination. But now I feel severe pain in my stomach during and after erection, I also feel pain in the areas surrounding my genitals organs and premium during erection and after ejaculation … I don’t ejaculate too much and it takes me days or week to recover from the weakness caused by the ejaculation. In the past I used to masturbate a lot, but I have almost stopped it now and mostly do it once a week but I feel extremely weak after ejaculation as I mentioned earlier and it takes me week to recover. I have been to different doctors who have run tests on me and they say that I have no infection of any kind and it’s just weakness. My hairs have got thinner due to this condition and my whole facial look has changed as I am aging prematurely. Can you tell me what’s wrong with me ?? Please help me I am in great deal of trouble

doctor1 MD

hello doctor In the last 2 years I have suffering from post masturbation issues with my health. whenever I masturbate continuosly for 2 or 3 days, I body becomes very weak, I get gatritis because of execessive physical stress, light headed and sometime short of breath. I am getting married soon and would need your help to get over this and this should not affect my relationship after marriage. Thanks and Regards

doctor1 MD

i am doing excess masterbation. i used to masterbate from last 10 years and still. i premature ejaculation and also feel guilt. i am weak physically and alone, masterbating makes me feel good but now its a bad habbit. now, how can i quit. is there any bad effect of it on my physical health like sexual problem , etc.

Recent questions on Multivitamin

doctor1 MD

Hi, I'm 25 years old female and have been experiencing hair loss for over 8 years now. I also got my CBC test and thyroid test done but they are all fine - I don't have iron deficiency or thyroid problem, I don't understand the cause of this gradual hair loss. It started after I'd done extreme dieting at the age of 16, but it's been years since I've stopped dieting and eating healthy but still no improvement. I also take multivitamins as prescribed by a dermatologist. Neither does such condition run in my family.. Please help!
p.s I am 52 kg in weight and 5'5" in height.

doctor1 MD

Hi, I was diagonised with duodenitis and gastristis three months ago. Was prescribed PAN 40 for three months. Now my medication is over but am having alot of constipation problems and also experience blood in stool sometimes. I wanted to know does this condition create constipation or is it do with multivitamins I am also having? Do I need medical help?
Thank you.

Jishit Shah

doctor1 MD

I am suffering from prostate enlargement for couple of years. The following conditions can be observed after the continues treatment. The medical specialist (Dr.) recommended antibiotics but found no results. Via internet I started taking multivitamin which consist of Zinc & selenium and vitamin E and C together and raw garlic with diner. The results are as follows.

burning sensation after ejaculation - disappeared
pain in right testicle - disappeared
urgency in urinating - reduced by 50%
urine flow - increased by 60%

there are some days found difficult to urinate only in the morning. (first time only)

PSA level is varying from 4 to 6 in last two years.

Could you recommend a treatment to come out from this permanently.

Thanks

doctor1 MD

hi im 30 years old and just started losing eyebrow hair randomly. so i did some google search and started eating biotin supplement 5000 mcg and also ive been taking multivitamins as well and started taking hyaluronic acid plus pills 100 mcg are all 3 pills ok to be takes daily ( i eat them with meals but multivitamins separately)

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...